# SDR SWAA2015012936182

- Difficulty date: January 28, 2015
- Submitted: January 29, 2015
- Operation: Air carrier
- Aircraft: N631SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27706
- Aircraft time: 60,262 hours, 47,939 cycles
- System (JASC): 5751 · Ailerons
- Part: Angle
- Part number: 6550821
- Condition: Cracked
- Location: Lt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING AILERON BALANCE BAY VERTICAL ANGLE CRACKED AT RSS 544.  R & R ANGLE IAW SRM.
